AN APPROXIMATE SOLUTION OF BOUNDARY VALUE PROBLEM IN CONVECTION PROBLEM WITH CHEMICAL REACTION

Rangkuti, Yulita Molliq and Wulandari, and Lumban Raja, Penny Charity (2016) AN APPROXIMATE SOLUTION OF BOUNDARY VALUE PROBLEM IN CONVECTION PROBLEM WITH CHEMICAL REACTION. Bulletin of Mathematics, 08 (02). pp. 109-115. ISSN 2087-5126

[img]
Preview
Text
Reviewer.pdf - Published Version

Download (250kB) | Preview
Official URL: https://talenta.usu.ac.id/index.php/bullmath/artic...

Abstract

In this work, we firstly use the application of Finite Difference Method (FDM) and Homotopy Perturbation Method (HPM) to find the approximate solution of Two-Point boundary Value Problem (BVPS) which appear in the fully developed mixed convection with chemical reaction. HPM is a simple method to control the convergent solution using He polynomial which is optimally determined. The result shows the effectiveness and realibility of FDM than HPM for this convection problem.

Item Type: Article
Keywords: Finite difference method; Homotopy perturbation method; Chemical reaction
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA273 Probabilities. Mathematical statistics
Q Science > QA Mathematics > QA299 Analysis
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam > Matematika
Depositing User: Mrs Harly Christy Siagian
Date Deposited: 24 Aug 2017 08:54
URI: http://digilib.unimed.ac.id/id/eprint/25902

Actions (login required)

View Item View Item